# SDR ASOA2015020412145

- Difficulty date: January 12, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 28,416 hours, 26,225 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TOP LT EDGE OF L/E IS CRACKED AT T/E.  REPAIRED VERTICAL L/E IAW STS EA 12-2015-017, SECTION I, REPAIR 1, STEPS A THRU L.  PAINTED VERTICAL L/E IAW STS EA 12-2015-017, STEP M, EA 12-2015-017 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.
